# SDR SIMA20130122010

- Difficulty date: January 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,455 hours, 30,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUT-OUT LOWER FWD SECTION CORRODED.  REPAIRED CARGO DOOR CUT-OUT FWD SECTION IAW EO EM-53MR-1129.
